# SDR SWIA201334861

- Difficulty date: October 6, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 18,944 hours, 11,455 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT FL 380 AIRCRAFT YAWED RT THEN LT SEVERAL TIMES UNCOMMANDED.  DESCENDED TO FL 280 & DISCONNECTED BOTH YAW DAMPERS.  WITH YAW DAMPERS DISCONNECTED AIRCRAFT YAWED LT & RT UNCOMMANDED TWICE MORE BEFORE LANDING BOTH QUICKLY 2 SEC OSCILLATION & SLOWLY 5 SEC OSCILLATION.  YAWING CAUSED AP TRIM LWD CAUTION WHEN AP WAS STILL ENGAGED AT CRUISE.  FLT#4695 REPLACED NR 2 AHRS COMPUTER & YAW DAMPER ACTUATOR IAW AMM, PN ON OFF 622-9336-400, SN ON 2280C, SN OFF 4F5Y.
